# SDR REXA2021090300698

- Difficulty date: July 13, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N935XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15199
- Aircraft time: 28,542 hours, 19,276 cycles
- Engine: Ge CF348C5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Cascade
- Part number: CN6241241007
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ENG T/R LOWER CASCADE IS CRACKED. REMOVED OLD CASCADE AND INSTALLED NEW CASCADE ON LH LWR IB ENG IAW CRJ900 AMM 78-34-01
